# SDR N6WA20140328001

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 12,870 hours, 8,550 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY DOOR CAUTION MESSAGE AFTER LANDING & INTERMITTENTLY ON TAXI.  CLEANED & INSPECTED RT EMERGENCY DOOR PROXIMITY SWITCH, OPS CHECKED EMERGENCY DOOR IAW  AMM 52-21-00, OPS CHECKED GOOD.
